Loading...
research article
On some convex cocompact groups in real hyperbolic space
2013
We generalize to a wider class of hyperbolic groups a construction by Misha Kapovich yielding convex cocompact representations into real hyperbolic space.
Type
research article
Web of Science ID
WOS:000324682500012
Authors
Publication date
2013
Publisher
Published in
Volume
17
Issue
4
Start page
2431
End page
2484
Peer reviewed
REVIEWED
Written at
EPFL
EPFL units
Available on Infoscience
December 9, 2013
Use this identifier to reference this record